Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 45, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some existence theorems in the calculus of variations. IV. Isoperimetric problems in non-parametric form
E. J. McShane.
Trans. Amer. Math. Soc. 45 (1939), 173-196
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501986
Some existence theorems in the calculus of variations. V. The isoperimetric problem in parametric form
E. J. McShane.
Trans. Amer. Math. Soc. 45 (1939), 197-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501987
On a calculus of operators in reflexive vector spaces
Edgar R. Lorch.
Trans. Amer. Math. Soc. 45 (1939), 217-234
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501988
Thermal stresses in elastic plates
I. S. Sokolnikoff and E. S. Sokolnikoff.
Trans. Amer. Math. Soc. 45 (1939), 235-255
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501989
Geometry of a surface in the neighborhood of a spine
V. G. Grove.
Trans. Amer. Math. Soc. 45 (1939), 256-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501990
Conditions on $u(x,y)$ and $v(x,y)$ necessary and sufficient for the regularity of $u+iv$
Philip T. Maker.
Trans. Amer. Math. Soc. 45 (1939), 265-275
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501991
Irreducible systems of algebraic differential equations
Walter Charles Strodt.
Trans. Amer. Math. Soc. 45 (1939), 276-297
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501992
On the coefficients of certain modular forms belonging to subgroups of the modular group
Herbert S. Zuckerman.
Trans. Amer. Math. Soc. 45 (1939), 298-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501993
The type of certain Borel sets in several Banach spaces
C. Raymond Adams and James A. Clarkson.
Trans. Amer. Math. Soc. 45 (1939), 322-334
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501994